References for Louis de Branges

Version for printing

Articles:

  1. 1994 Steele Prizes, Notices Amer. Math. Soc. 41 (8) (1994), 905-912.
  2. L de Branges, Apology for the Proof of the Riemann Hypothesis.
  3. de Branges Receives Ostrowski Prize, Notices Amer. Math. Soc. 37 (6) (1990), 678-679.
  4. J Korevaar, Ludwig Bieberbach's conjecture and its proof by Louis de Branges, Amer. Math. Monthly 93 (7) (1986), 505-514.
  5. J Korevaar, Laudatio on the Ostrowski Prize for Louis de Branges, Nieuw Arch. Wisk. (4) 9 (3) (1991), 359-365.
  6. I Peterson, A Mathematical Surprise: Proving the Bieberbach Conjecture, Science News 126 (11) (1984), 165.
  7. K Sabbagh, The Strange Case of Louis de Branges. London Review of Books (22 July 2004).
  8. P Zorn, The Bieberbach conjecture, Mathematics Magazine 59 (3) (1986), 131-148.

JOC/EFR February 2010

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Branges.html